# SDR ASAA1048499

- Difficulty date: November 10, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 58,491 hours, 33,625 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT STA 500D STRINGER 10L.  REMOVED AND INSTALLED NEW STRINGER CLIP.
